Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Not sleeping properly, heart pounding and numb hand. Increased dosage of colozapem. Any complications?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2536 Questions
I have been waking up about every two hours with my heart pounding. I do not take in any caffeine. I do take colozapem. I increased my dosage from .5 mg to 1.0 mg this evening thinking it may be anxiety, and guess what it became worse. The second time both of my hands were numb.
Posted Wed, 8 Aug 2012 in Sleep Disorders
Answered by Dr. Harish Naik 13 minutes later
Welcome to XXXXXXX
It would be nice if you mention since how long you have been facing this.
Palpitations can occur without heart disease or as a result of abnormal heart rhythms.
I advice you not to change the doses of the medication without consulting the physician, doing such things are potentially XXXXXXX
The first step in the evaluation of patients with palpitations is to determine whether their symptoms are actually due to arrhythmia's.
Tests for arrhythmia's include resting electrocardiogram (EKG), 24-hour rhythm monitoring, and a treadmill exercise test.
I advice you to take the old dose of the medication for 2 to 3 days and if symptom persists i advice you to see physician for examination and to find out the cause.
Hope I have provided the information you needed.
Wish you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor